# SDR USAA2011111500009

- Difficulty date: November 10, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 54,061 hours, 8,072 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK - FUEL LEAKING FROM CENTER BOX DRY BAY DRAIN.  LOCATED FUEL LEAK SOUCE IN DRY BAY AT CENTER SPAR FR42 AT RIB 1 LEFT LOWER CORNER ON FORWARD SIDE & NR 8 FASTENER, & ON AFT SIDE OF LEFT SEAM OPPISITE OF NR 8 FASTENER. PERFORMED TEMP REPAIR IAW SRM 51-76-12, LEAK CHECK SATISFACTORY.
